# SDR IPXA09M57366

- Difficulty date: August 26, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING UPPER SURFACE LEADING EDGE AT ANTI-ICE TELESCOPING DUCT CUTOUT, SKIN IS CRACKED AT CORNERS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW UPS EO MD11-5730-34898-A AND SAA EA 011-5730-01-A2011.
